# SDR SWIA2024080500002

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 41,546 hours, 40,835 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: First Officer'S
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO WINDSHIELD BEGAN DELAMINATING RAN THE QRH AND AFTER TURNING OFF THE WINDSHIELD HEAT THE OUTER PANE SPIDER WEB CRACKED. (FLIGHT 4764 - FILE CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28634584 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED FO WINSHIELD IAW CRJ 200 AMM 56-11-01. PERFORMED LEAK CHECK OF WINDSHIELD IAW CRJ 200 AMM 56-11-01 AND COMPLIED WITH TASK CARD 56-220-100-SKY. LEAK CHECK GOOD."
